# SDR SIMA20140123003

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 8,300 hours, 5,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  INSPECTED & FOUND AS PER COMPONENT LOCATION MANUAL 33-51-00 NORMAL OPERATION.
